# SDR DLM88950419

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- System (JASC): 5752 · Aileron Tabs
- Part: Tab Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, LEFT WING AILERON TAB INBD, OUTBD T/E CORNERS WERE FOUND TO BE DAMAGED.  THESE DAMAGES WERE REPAIRABLE PER SRM 51-70-1A, REPAIR NR 18, PG 109.  PATCHED BOTH CORNERS WITH A GRAPHITE PRECURED PATCH.
